Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Stability theory for difference approximations of mixed initial boundary value problems. I
HTML articles powered by AMS MathViewer

by Heinz-Otto Kreiss PDF
Math. Comp. 22 (1968), 703-714 Request permission
  • Heinz-Otto Kreiss, Difference approximations for the initial-boundary value problem for hyperbolic differential equations, Numerical Solutions of Nonlinear Differential Equations (Proc. Adv. Sympos., Madison, Wis., 1966) John Wiley & Sons, Inc., New York, N.Y., 1966, pp. 141–166. MR 0214305
  • S. Osher, Systems of Difference Equations with General Homogeneous Boundary Conditions, BNL 11246, Brookhaven National Laboratory, Appl. Math. Dept.
  • Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • Vidar Thomée, Estimates of the Friedrichs-Lewy type for mixed problems in the theory of linear hyperbolic differential equations in two independent variables, Math. Scand. 5 (1957), 93–113. MR 92082, DOI 10.7146/math.scand.a-10493
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.67
  • Retrieve articles in all journals with MSC: 65.67
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 703-714
  • MSC: Primary 65.67
  • DOI:
  • MathSciNet review: 0241010